# SDR 97ZZZX317

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 2710 · Aileron Control System
- Part: Cables
- Condition: Rusted
- Location: Rt Aileron Contl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH UPPER AND LOWER AILERON CONTROL CABLES RT WING ROOT ARE RUSTED AND NEED REPLACED.  CORRECTIVE ACTION:  REMOVED AND REPLACED UPPER AND LOWER RT AILERON CONTROL CABLES IAW A.M.M.  SEE WORK CARD NR 2069 FOR FUNCTION CHECKS.
